# SDR 20010202CW002

- Difficulty date: January 12, 2001
- Submitted: February 3, 2001
- Operation: General aviation
- Aircraft: N105EV
- Make and model: Doug MD-11
- Aircraft serial: 48544
- System (JASC): 3100 · Indicating/Recording System
- Part: Panel
- Part number: 4059013
- Part serial: 94050386
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

PILOT REPORTED ELECTRICAL BURNING ODOR DURING CLIMB, A IL 300, SMOKE APPEARED IN THE COCKPIT CAUSED FUEL DUMPED AND AIR RETURNED TO LAX.  MAINTENANCE AND INSPECTION COCKPIT INDICATORS ALL C/B ARE CLOSED OPEN OVHD PANEL, MAINT PANEL AND AVIONICS PANEL, EXAMINED ALL COMPARTMENT, IND ALL CONDITIONS ARE NORMAL, NO BURN SIGN WAS FOUND.  REVIEW LAST FLIGHT FAULT, REPLACED SYSTEM CONTROL PANEL FOR SAFETY AND MAINTENANCE PREVENTION.
